The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
LIPSCHITZ PROPERTY OF BIVARIATE KANTOROVlC POLYNOMIALS IN Lp SPACE
Author(s): 
Pages: 30-33
Year: Issue:  3
Journal: Yantai Teachers University journal(Natural Science

Keyword:  bivariate Kantorovic polynomials Lp space Lipschitz class;
Abstract: 研究了二元Kantorovic多项式在Lp空间的Lipschitz性质,证明该多项式与函数属于同一Lipschltz类.
Related Articles
No related articles found